# SDR GLBA20110726H

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,767 hours, 30,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED  THAT THE EXIT SIGN OVER ROW 8 FELL OFF. MX RESECURED THE EMERGENCY EXIT SIGN, OK FOR SERVICE.
